# SDR MALA000203

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Overserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OVERRIDE LEVER MUST BE USED TO RETRACT GEAR.  MAINTENANCE INSPECTED LT & RT SHOCK STRUT,  FOUND VALVE TO BE OVERCHARGED,  RECHARGED TO SERVICABLE.  IAW AMM RJ & DOWTY AMM.  ALL CHECKS GOOD.
